In this paper, we study the null controllability for the problems associated to the operators y t - A y - λ b ( x ) y + ∫ 0 1 K ( t ,x ,τ ) y ( t ,τ ) d τ ,( t ,x ) ∈ ( 0 ,T ) × ( 0,1) where A y : = a y x x or A y : = ( a y x ) x and the functions a and b degenerate at an interior point x 0 ∈ ( 0,1 ) . To this aim, as a first step, we study the well-posedness, the Carleman estimates, and the null controllability for the associated nonhomogeneous degenerate and singular heat equations. Then, using Kakutani's fixed point Theorem, we deduce the null controllability property for the initial nonlocal problems.
Allal, B., Fragnelli, G., Salhi, J. (2023). On a general degenerate/singular parabolic equation with a nonlocal space term. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 46(12), 12473-12504 [10.1002/mma.9190].
On a general degenerate/singular parabolic equation with a nonlocal space term
Fragnelli, Genni
;
2023-01-01
Abstract
In this paper, we study the null controllability for the problems associated to the operators y t - A y - λ b ( x ) y + ∫ 0 1 K ( t ,x ,τ ) y ( t ,τ ) d τ ,( t ,x ) ∈ ( 0 ,T ) × ( 0,1) where A y : = a y x x or A y : = ( a y x ) x and the functions a and b degenerate at an interior point x 0 ∈ ( 0,1 ) . To this aim, as a first step, we study the well-posedness, the Carleman estimates, and the null controllability for the associated nonhomogeneous degenerate and singular heat equations. Then, using Kakutani's fixed point Theorem, we deduce the null controllability property for the initial nonlocal problems.File | Dimensione | Formato | |
---|---|---|---|
Math Methods in App Sciences - 2023 - Allal - On a general degenerate singular parabolic equation with a nonlocal space (1).pdf
accesso aperto
Tipologia:
PDF editoriale
Licenza:
Creative commons
Dimensione
738.73 kB
Formato
Adobe PDF
|
738.73 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.
https://hdl.handle.net/11365/1279793